# SDR SIMA200101804

- Difficulty date: January 18, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: SW3094301
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CID - FLT 4236 - CREW REPORTED PITCH TRIM 1 FAIL ON APPROACH.  MAINTENANCE REMOVED AND REPLACED CAPTAIN AND FIRST OFFICERS PITCH TRIM YOKE SWITCHES AND THE HSCU.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
